I have been sick for several days with what has been called a bacterial virus, and was just prescribed this medication. I have only taken 2 doses, but it seems that within about an hour and a half I am literally exhausted. I do not recall ever being this tired while being sick. Does anyone know if this could be a side effect or an indicator of something else?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've heard that someone says that it gets rid of chlamydia.Does anyone know for a fact that it does?
I forgot to write the name of the drug. But it's called Augmentin (amoxicillin + clavulanic acid)
1 answer • 17 Sep 2009
I just started on augmentin today for an ear infection and will be on it for the next ten days. I'm on my period pills now and start a new pack ...
1 answer • 13 Mar 2010
I have had a prior allergic reaction to Augmentin (hives). When I would tell providers, I had to clarify I was NOT allergic to penicillin or ...
0 answers • 8 Sep 2011
Homer Amoxicillin with Clavulanic Acid reduce my white blood cell count or Leukocytes?
2 answers • 8 Oct 2013
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
... amoxicillin first for an ear infection. After three days she was switched to augmentin because she did not seem to have improved at all. After ...
1 answer • 21 Jun 2014